# SDR DALA2023040502652

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 78,097 hours, 10,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 LWR FUSELAGE FWD CARGO DOOR CUTOUT EXTERIOR SKIN HAS AREA OF DAMAGE FRAME 20A LWR FWD CORNER. CORRECTIVE ACTION: COMPLIED WITH PRI 607389-14. (2703840)
